Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

question?

Posted by enter on December 20, 2002, at 16:49:11

In reply to Anyone switched to Lexapro? ggrrl, posted by Dr. Bob on June 11, 2002, at 7:52:48

I took One (10mg)lex last sat. and then one mon morning at 7:30 three hours after that I started to have serious hot flashes cold chills the shakes. I had stomach cramps, and vomiting. I of course did not take any more. its now friday and my stomach is still messed up. just wondered if anyone knew when I'd be back to normal. NO I don't take any other drugs and wasn't sick before.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:enter thread:109458
URL: http://www.dr-bob.org/babble/20021217/msgs/132653.html